# SDR SWAA2023030103320

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LOWER ATTACH ANGLE(WL 193) AT STA 663 FROM APPROX RBL 45-48<[01] REMOVED THE REPAIR THAT WAS ORIGINALLY INSTALLED PER NRC X381997 AND INSTALLED A NEW REPAIR PER EA 23-157-00522. INSPECTION THRESHOLD DEFINED IN EA 23-157-00522-DTI;[02] VERIFIED STEP 1 AUDIT CW
